# SDR HEEA063390

- Difficulty date: August 13, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1082G
- Make and model: Bell 212
- Aircraft serial: 31109
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Indicator
- Part number: 412075010109
- Condition: Reads Low
- Location: Triple Tach
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRIPLE TACHOMETER INDICATOR READS 3 PERCENT LOW.
